# SDR SWIA201540782

- Difficulty date: February 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 29,878 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AND AND MARKED IN RT FS409+128, VERTICAL POST AT RBL18, INBD C-CHANNEL IN THE AFT RADIUS.  C-CHECK 2/27/15.  R & R INBD VERTICAL POST AT FS 409+128 RBL 18, REF SRM AND REO, LEAK CHECK GOOD.
